# SDR 2018FA0000262

- Difficulty date: May 1, 2018
- Submitted: July 17, 2018
- Operation: General aviation
- Aircraft: N447ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842245
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 66761
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PERFORMING A VISUAL INSPECTION ON THE RIGHT WING,  DAMAGE WAS NOTED.  FOUND THAT WHEN THAT AIRCRAFT FUSELAGE IS FIXED, THE RIGHT WING EXHIBITED LEAD & LAG PLAY ABOUT THE MAIN SPAR.  THE AMOUNT OF PLAY EXCEEDS THAT OF THE OPPOSITE WING.  IAW MM THE RIGHT WING WAS REMOVED AND REINSTALLED.  ALL NEW WING ATTACH HARDWARE WAS REPLACED.
